# SDR CA031006005

- Difficulty date: September 25, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 18,262 hours
- Engine: Ge CF343A1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 601R930301
- Condition: Failed
- Location: Te Flap Position
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAPS FAILED AT 42 DEGREES ON LEFT FLAP (HAD 45 DEG ON RT FLAP) FOUND TO BE THE FLAP POSITION TRANSMITTER AT FAULT.
